Open Access Repository

Stability of Atlantic kelp forests


Downloads per month over past year

Johnson, CR 1989 , 'Stability of Atlantic kelp forests' , Trends in Ecology and Evolution, vol. 4, No. 3 , pp. 79-80 , doi: 10.1016/0169-5347(89)90153-5.

[img] PDF
Johnson_TREE_19...pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Item Type: Article
Authors/Creators:Johnson, CR
Journal or Publication Title: Trends in Ecology and Evolution
ISSN: 0169-5347
DOI / ID Number: 10.1016/0169-5347(89)90153-5
Additional Information:

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page